Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaseryder

tane or not to tane? that is the ?

Recommended Posts

Ok, well this might be my 3rd and final shot at tane...well 2 1/2 if ur counting me not finishing my 2nd one due to a overdose...anyway, when i was about 17-18, was when I was on accutane and from what I remember the only real side effects I experienced other than the short extreme term of depression...was extremely dry lips which lead to bleeding, nose bleeds, dry skin...and thats all I can recall I guess....yet the more logs I read, I tend to find out that a lot of the people on accutane experience side effects such as eczema and rashes...and redness that doesn't seem to go away...i never remembered any of these side effects, yet reading this over really scares me. now at the ripe age of 21, I am actually frightened to begin it tommorrow...but I would like to see if any of y'all didn't experience such nasty side effects as some explain to have/had...

Thank you

Share this post


Link to post
Share on other sites

Hey chaseryder

3rd time lucky man!! ummm depression, i did have one or having one now... i dont really mind because i have a excellent family, and a great group of friends that would support me all the way, and stopping me from killing myself.

Dryness is normal i guess... everyone that took the Tane would have it... bleeding nose is ok with me just dont pick it that often hahaha. blurry vision... due to dry eyes, and rashes which more lightly to be dry skin... if not... then insect bites.

Redness? i never experience before, just pink cheeks which is not that bad. if u mean red spots then YES... i have heaps of them... but they fade slowly... during or off the drug.

Some people experience back pain and muscles pain... i usually get it in the morning but seem to go away after a good walk to the bathroom. and back pain whenever i try to lay down on my back, but now i sleep sideways so i cant feel the pain.

And lastly... u may or may not get, is the IB/flare up... which is extreme breakouts either at the begining or the middle of the course... which leads to the red spots. u might get a few little zits at the end or after the course as well...

Ok man.. takecare... and dont overdose yourself with the Tane this time...

Share this post


Link to post
Share on other sites

ahh thanks man....really appreciate the insight...ill try not to. Its just been so long that I can't remember what accutane was like, but from some of the stories here, they realllly started to scare me...I was young so I didn't really take much notice to my skin or the side effects other than the dryness...ehh, i guess we shall see.

Thanks for the reply

Share this post


Link to post
Share on other sites

If you're acne bothers you a lot, don't be afraid of the Tane - the majority of people have minor side effects that go away after treatment. Yes, there are more severe cases, but those are usually the ones you hear because those people stick around and tell their story. Many people who clear up with no lasting side effects just get on with their life and leave these great boards!

Share this post


Link to post
Share on other sites
If you're acne bothers you a lot, don't be afraid of the Tane - the majority of people have minor side effects that go away after treatment. Yes, there are more severe cases, but those are usually the ones you hear because those people stick around and tell their story. Many people who clear up with no lasting side effects just get on with their life and leave these great boards!

yea...well i decided not take it...it just doesn't make sense to me...as much as i would love crystal clear skin, the side effects are enough to steer me away...plus im already trying to deal with getting over SAD/GAD and just got back on medecine...plus having my liver in real bad shape also doesn't make me a good candidate...so maybe ill live with it and if i cant take it and things never seem to improve than i might reconsider in the near future...who knows...

Share this post


Link to post
Share on other sites

Naw come on man join us all the cool kids are doing it. Its just a bit of tane it aint gonna hurt you. Come on dude just a couple pills then you can stop i promise. haha just messing with you if you can decide not to do it then all power to yeah man.. Ive had acne for six years and i got told by doctors to do it about five times and i turned it down each time becuase i was scared of the side effects. But then one day just a month ago i was really stressed about my skin i thought what the hell ill do it and got it. Now my face is starting to turn red and im wondering maybe i shouldnt have paid 200 bucks for a month of this crap. i dont know maybe it will be worth it whatever you feel is right is the best though. Always trust your guts. i just wish i knew what mine were telling me right now.....hahaha

Share this post


Link to post
Share on other sites
Naw come on man join us all the cool kids are doing it. Its just a bit of tane it aint gonna hurt you. Come on dude just a couple pills then you can stop i promise. haha just messing with you if you can decide not to do it then all power to yeah man.. Ive had acne for six years and i got told by doctors to do it about five times and i turned it down each time becuase i was scared of the side effects. But then one day just a month ago i was really stressed about my skin i thought what the hell ill do it and got it. Now my face is starting to turn red and im wondering maybe i shouldnt have paid 200 bucks for a month of this crap. i dont know maybe it will be worth it whatever you feel is right is the best though. Always trust your guts. i just wish i knew what mine were telling me right now.....hahaha

ah man of perfection...u did a good choice...i am behind accutane all the way, yet I do know the effects and im not too sure what cuased the problems i have today...acne is probobly my worst enemy...ive been battling this shit for far too long, yet my body is already very weak from something that I am not sure...so as of now, im gonna stick through it as long as I can until I scream for tane again...from what i read though, tane is a pretty dangerous drug and very toxic one at that...supposedly it was initially used for chemotherapy treatment, yet had the same effects for acne...kinda shows you what its made of...my gf's gf talked me out of it...and as of now, im gonna keep it simple and stick it out and see how things work out...im not sure how it will turn out...but we shall see, u might be seein me on here soon enough...WHO KNOWS?!?!?! [email protected]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×